Strong linear dependence and unbiased distribution of non-propagative vectors

Yuliang Zheng, Xian Mo Zhang

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

2 Citations (Scopus)

Abstract

This paper proves (i) in any (n − 1)-dimensional linear subspace, the non-propagative vectors of a function with n variables are linearly dependent, (ii) for this function, there exists a non-propagative vector in any (n − 2)-dimensional linear subspace and there exist three non-propagative vectors in any (n − 1)-dimensional linear subspace, except for those functions whose nonlinearity takes special values.

Original languageEnglish
Title of host publicationSelected Areas in Cryptography - 6th Annual International Workshop, SAC 1999, Proceedings
PublisherSpringer, Springer Nature
Pages92-105
Number of pages14
Volume1758
ISBN (Print)3540671854
Publication statusPublished - 2000
Event6th Annual International Workshop on Selected Areas in Cryptography, SAC 1999 - Kingston, Canada
Duration: 9 Aug 199910 Aug 1999

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume1758
ISSN (Print)03029743
ISSN (Electronic)16113349

Other

Other6th Annual International Workshop on Selected Areas in Cryptography, SAC 1999
CountryCanada
CityKingston
Period9/08/9910/08/99

Keywords

  • Boolean function
  • Cryptography
  • Nonlinearity
  • Propagation

Fingerprint Dive into the research topics of 'Strong linear dependence and unbiased distribution of non-propagative vectors'. Together they form a unique fingerprint.

Cite this